# SDR SWAA115679

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 23,506 hours, 13,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS END CAP BROKEN.  REMOVED AND REPLACED END CAP ASSY PER MM.
